Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-4 of 4)

Filters        
Items/Page:    Sort:
On Ricceri's conjecture for a class of nonlinear eigenvalue problems [期刊论文]
APPLIED MATHEMATICS LETTERS, 2009, 卷号: 22, 期号: 9, 页码: 1386-1389
Fan, XL(范先令)
  |  View/Download:12/0
 
Multiplicity of Positive Solutions for a Class of Inhomogeneous Neumann Problems Involving the p(x)-Laplacian [期刊论文]
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2009, 卷号: 16, 期号: 2, 页码: 255-271
Fan, XL(范先令);  Deng, SG
  |  View/Download:8/0
 
Remarks on eigenvalue problems involving the p(x)-Laplacian [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 352, 期号: 1, 页码: 85-98
Fan, XL(范先令)
  |  View/Download:8/0
 
A remark on Ricceri's conjecture for a class of nonlinear eigenvalue problems [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2009, 卷号: 349, 期号: 2, 页码: 436-442
Fan, XL(范先令)
  |  View/Download:44/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace